sexologist-icon
Unwanted 72
I took Unwanted 72 tablet on 30 September night. It's been 7 days now. Is it always necessary to have any sort of bleeding after taking Unwanted 72? If there is no bleeding after taking the tablet, does it mean it didn't work? Please help.
118 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi, Get proper knowledge and details on your issue. Also next time before indulging in sexual activity ensure proper precautions and measures are taken care of.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Consult so that I can help you
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.